# SDR ASMF200406032

- Difficulty date: June 27, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 37,112 hours, 28,767 cycles
- Engine: Pwa JT8D1
- System (JASC): 3411 · Pitot/Static System
- Part: Cadc
- Part number: HG280D80
- Part serial: 88121930
- Condition: Failed
- Location: Nr 1
- Part time: 7,675 hours, 4,806 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE AT 35,000 FEET, VERTICAL VELOCIMETER BAR FD TRI WAS OUT OF SERVICE AND CADC ABNORMAL PROCEDURE WAS PERFORMED. DURING TRANSIT CHECK AT TIJ, PITOTS AND STATIC PORTS WERE CHECKED BY OVERHEAT AND NO DAMAGE WAS DETECTED. PITOTS AND STATIC PORTS WERE DRAINED, CADC CONNECTOR WAS CLEANED AND STATIC CONNECTOR LINE WAS TIGHTENED, TEST CORRECT. DURING TRANSIT CHECK AT MEX,  CADC NR 1 WAS REPLACED IAW MM 34-16-01, TEST CORRECT. DURING OVERNIGHT SERVICE, CADC NR 1 TEST WAS PERFORMED IAW MM 34-16-00, ALL CORRECT.
